Long-range SL (2) Baxter equation in N = 4 super-Yang-Mills theory

Research output: Contribution to journalArticle

36 Citations (Scopus)

Abstract

Relying on a few lowest order perturbative calculations of anomalous dimensions of gauge invariant operators built from holomorphic scalar fields and an arbitrary number of covariant derivatives in maximally supersymmetric gauge theory, we propose an all-loop generalization of the Baxter equation which determines their spectrum. The equation does not take into account wrapping effects and is thus asymptotic in character. We develop an asymptotic expansion of the deformed Baxter equation for large values of the conformal spin and derive an integral equation for the cusp anomalous dimension.

Original languageEnglish (US)
Pages (from-to)354-361
Number of pages8
JournalPhysics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics
Volume643
Issue number6
DOIs
StatePublished - Dec 28 2006

Fingerprint

Yang-Mills theory
cusps
integral equations
gauge theory
scalars
operators
expansion

ASJC Scopus subject areas

  • Nuclear and High Energy Physics

Cite this

@article{195e045d91f946a7b49195f8ade805dd,
title = "Long-range SL (2) Baxter equation in N = 4 super-Yang-Mills theory",
abstract = "Relying on a few lowest order perturbative calculations of anomalous dimensions of gauge invariant operators built from holomorphic scalar fields and an arbitrary number of covariant derivatives in maximally supersymmetric gauge theory, we propose an all-loop generalization of the Baxter equation which determines their spectrum. The equation does not take into account wrapping effects and is thus asymptotic in character. We develop an asymptotic expansion of the deformed Baxter equation for large values of the conformal spin and derive an integral equation for the cusp anomalous dimension.",
author = "Andrei Belitsky",
year = "2006",
month = "12",
day = "28",
doi = "10.1016/j.physletb.2006.11.008",
language = "English (US)",
volume = "643",
pages = "354--361",
journal = "Physics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics",
issn = "0370-2693",
publisher = "Elsevier",
number = "6",

}

TY - JOUR

T1 - Long-range SL (2) Baxter equation in N = 4 super-Yang-Mills theory

AU - Belitsky, Andrei

PY - 2006/12/28

Y1 - 2006/12/28

N2 - Relying on a few lowest order perturbative calculations of anomalous dimensions of gauge invariant operators built from holomorphic scalar fields and an arbitrary number of covariant derivatives in maximally supersymmetric gauge theory, we propose an all-loop generalization of the Baxter equation which determines their spectrum. The equation does not take into account wrapping effects and is thus asymptotic in character. We develop an asymptotic expansion of the deformed Baxter equation for large values of the conformal spin and derive an integral equation for the cusp anomalous dimension.

AB - Relying on a few lowest order perturbative calculations of anomalous dimensions of gauge invariant operators built from holomorphic scalar fields and an arbitrary number of covariant derivatives in maximally supersymmetric gauge theory, we propose an all-loop generalization of the Baxter equation which determines their spectrum. The equation does not take into account wrapping effects and is thus asymptotic in character. We develop an asymptotic expansion of the deformed Baxter equation for large values of the conformal spin and derive an integral equation for the cusp anomalous dimension.

UR - http://www.scopus.com/inward/record.url?scp=34047139153&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34047139153&partnerID=8YFLogxK

U2 - 10.1016/j.physletb.2006.11.008

DO - 10.1016/j.physletb.2006.11.008

M3 - Article

AN - SCOPUS:34047139153

VL - 643

SP - 354

EP - 361

JO - Physics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics

JF - Physics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics

SN - 0370-2693

IS - 6

ER -